Abstract and Applied Analysis

Multiple Solutions to Elliptic Equations on R N with Combined Nonlinearities

Miaomiao Yang and Anran Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we are concerned with the multiplicity of nontrivial radial solutions for the following elliptic equations ( P ) λ : - Δ u + V x u = λ Q x u q - 2 u + Q x f u , x R N ; u ( x ) 0 , as x + , where 1 < q < 2 , 0 < λ R , N 3 , V , and Q are radial positive functions, which can be vanishing or coercive at infinity, and f is asymptotically linear at infinity.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 284953, 10 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606723

Digital Object Identifier
doi:10.1155/2014/284953

Mathematical Reviews number (MathSciNet)
MR3232832

Zentralblatt MATH identifier
07022089

Citation

Yang, Miaomiao; Li, Anran. Multiple Solutions to Elliptic Equations on ${\mathbb{R}}^{N}$ with Combined Nonlinearities. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 284953, 10 pages. doi:10.1155/2014/284953. https://projecteuclid.org/euclid.aaa/1412606723


Export citation

References

  • A. Ambrosetti, H. Brézis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994.
  • T. Bartsch and M. Willem, “On an elliptic equation with concave and convex nonlinearities,” Proceedings of the American Mathematical Society, vol. 123, no. 11, pp. 3555–3561, 1995.
  • S. Li, S. Wu, and H. Zhou, “Solutions to semilinear elliptic problems with combined nonlinearities,” Journal of Differential Equations, vol. 185, no. 1, pp. 200–224, 2002.
  • F. O. de Paiva and E. Massa, “Multiple solutions for some elliptic equations with a nonlinearity concave at the origin,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 12, pp. 2940–2946, 2007.
  • D. G. de Figueiredo, J. P. Gossez, and P. Ubilla, “Local superlinearity and sublinearity for indefinite semilinear elliptic problems,” Journal of Functional Analysis, vol. 199, no. 2, pp. 452–467, 2003.
  • H. Tehrani, “On elliptic equations with nonlinearities that are sum of a sublinear and superlinear term,” Volume dedicated to Dr. S. Shahshahani, Iran, pp. 123–131, 2002.
  • P. H. Rabinowitz, “On a class of nonlinear Schrödinger equations,” Zeitschrift für angewandte Mathematik und Physik, vol. 43, no. 2, pp. 270–291, 1992.
  • T. Bartsch and Z. Q. Wang, “Existence and multiplicity results for some superlinear elliptic problems on ${\mathbb{R}}^{N}$,” Communications in Partial Differential Equations, vol. 20, no. 9-10, pp. 1725–1741, 1995.
  • T. Bartsch and Z.-Q. Wang, “Multiple positive solutions for a nonlinear Schrödinger equation,” Zeitschrift für Angewandte Mathematik und Physik, vol. 51, no. 3, pp. 366–384, 2000.
  • C. A. Stuart and H. S. Zhou, “Applying the mountain pass theorem to an asymptotically linear elliptic equation on ${\mathbb{R}}^{N}$,” Communications in Partial Differential Equations, vol. 24, no. 9-10, pp. 1731–1758, 1999.
  • H.-S. Zhou, “Positive solution for a semilinear elliptic equation which is almost linear at infinity,” Zeitschrift für Angewandte Mathematik und Physik, vol. 49, no. 6, pp. 896–906, 1998.
  • D. G. Costa and H. Tehrani, “On a class of asymptotically linear elliptic problems in ${\mathbb{R}}^{N}$,” Journal of Differential Equations, vol. 173, no. 2, pp. 470–494, 2001.
  • L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-LAZer-type problem set on ${\mathbb{R}}^{N}$,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 129, no. 4, pp. 787–809, 1999.
  • L. Jeanjean and K. Tanaka, “A positive solution for an asymptotically linear elliptic problem on ${\mathbb{R}}^{N}$ autonomous at infinity,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 7, pp. 597–614, 2002.
  • G. B. Li and H. S. Zhou, “The existence of a positive solution to asymptotically linear scalar field equations,” Proceedings of the Royal Society of Edinburgh A, vol. 130, no. 1, pp. 81–105, 2000.
  • Z. L. Liu and Z. Q. Wang, “Schrödinger equations with concave and convex nonlinearities,” Zeitschrift für Angewandte Mathematik und Physik, vol. 56, no. 4, pp. 609–629, 2005.
  • J. Chabrowski and J. M. Bezzera do Ó, “On semilinear elliptic equations involving concave and convex nonlinearities,” Mathematische Nachrichten, vol. 233-234, no. 1, pp. 55–76, 2002.
  • T. F. Wu, “Multiplicity of positive solutions for semilinear elliptic equations in ${\mathbb{R}}^{N}$,” Proceedings of the Royal Society of Edinburgh A, vol. 138, no. 3, pp. 647–670, 2008.
  • T. Wu, “Multiple positive solutions for a class of concave-convex elliptic problems in ${\mathbb{R}}^{N}$ involving sign-changing weight,” Journal of Functional Analysis, vol. 258, no. 1, pp. 99–131, 2010.
  • J. Su and R. Tian, “Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on ${\mathbb{R}}^{N}$,” Proceedings of the American Mathematical Society, vol. 140, no. 3, pp. 891–903, 2012.
  • R. A. Adams, Sobolev Spaces, Academic Press, New York, NY, USA, 1975.
  • J. B. Su, Z.-Q. Wang, and M. Willem, “Weighted Sobolev embedding with unbounded and decaying radial potentials,” Communications in Contemporary Mathematics, vol. 9, no. 4, pp. 571–583, 2007.
  • I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979.
  • M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, vol. 24, Birkhäuser, Boston, Mass, USA, 1996.
  • G. B. Li and H. S. Zhou, “The existence of a weak solution of inhomogeneous quasilinear elliptic equation with critical growth conditions,” Acta Mathematica Sinica, vol. 11, no. 2, pp. 146–155, 1995. \endinput